# SDR SWAA2021110916412

- Difficulty date: September 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOOR PANEL 242UF HAS MISSING INSERTS AND TOP SURFACE DELAMINATED ; / [01] REMOVED THE INSERTS IN THE DAMAGED AREA; REMOVED THE DELAMINATED FACESHEET PLIES IN DAMAGED AREA; NO WATER NOTE AND PREPARED DAMAGE AREA TO APPLY REPAIR PLIES. REF B737-700 SRM 53-00-50-2R-7 REPAIR 7 PARAGRAPH 3 A;B;C;E AND F; SRM 53-00-50-2R-0 REPAIR GENERAL.; [02] VERIFIED; [03] OK TO INSTALL REPAIR AND NEW INSERTS; [04] APPLIED THE REPAIR PLIES AND INSTALLED NEW INSERTS AT FLOOR PANEL 242UF. REF B737-700 SRM 53-00-50-2R-7 REPAIR 7 PARAGRAPH 3 G;H;I; AND J; SRM 53-00-50-2R-0 REPAIR GENERAL.; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4 RII
